My research is in numerical analysis and computational methods. I have developed spectral methods for ordinary and partial differential equations, singular integral equations, and Riemann–Hilbert problems, with applications in integrable systems and the study of random matrices.
Webb M, Olver S, 2021, Spectra of Jacobi operators via connection coefficient matrices, Communications in Mathematical Physics, Vol:382, ISSN:0010-3616, Pages:657-707
Olver S, Xu Y, 2020, Non-homogeneous wave equation on a cone, Integral Transforms and Special Functions, ISSN:1065-2469
Snowball B, Olver S, 2020, Sparse spectral and p-finite element methods for partial differential equations on disk slices and trapeziums, Studies in Applied Mathematics, Vol:145, ISSN:0022-2526, Pages:3-35
Olver S, Townsend A, Vasil G, Recurrence relations for a family of orthogonal polynomials on a triangle, ICOSAHOM 2018, Springer Verlag, ISSN:1439-7358
et al., 2020, SciML/DifferentialEquations.jl: v6.15.0, v.6.15.0